MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO.,LTD. DRIVE; WALKER, MECHANICAL

NINGBO SHENYU MEDICAL EQUIPMENT CO.,LTD. DRIVE; WALKER, MECHANICAL
Model Number R726BL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end-user's daughter, who stated that the back left leg of the rollator broke while in use, causing the end user to fall.The fall reportedly resulted in bruises on her tailbone, arm and back, and a fifth metatarsal fracture in her foot, requiring a stabilizing shoe for her foot.Drive devilbiss healthcare is currently investigating the incident, including requesting the return of the device for evaluation, and an update will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
Drive devilbiss healthcare previously reported the incorrect manufacturer name and address in section d3 and f14.The information has been updated in these sections to reflect the correct manufacturer name and address.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO.,LTD.
1318 west of tanjialing road
west district
yuyao, zhejiang 52840 0
CH  528400
MDR Report Key18238253
Report Number2438477-2023-00145
Device Sequence Number19639744
Product Code ITJ
UDI-Device Identifier00822383233208
UDI-Public00822383233208
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
Report Date (Section F) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR726BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/02/2023
Event Location Other
Date Report to Manufacturer12/01/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date12/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA12/01/2023